Yıl 2011, Cilt 9, Sayı 9, Sayfalar 103 - 113 2011-06-01

ON ALMOST NIL-INJECTIVE RINGS

Zhao Yu-e [1] , Du Xianneng [2]

65 149

Let R be a ring. The ring R is called right almost nil-injective, if for any a ∈ N(R), there exists a left ideal Xa of R such that lr(a) = Ra ⊕ Xa. In this paper, we give some characterizations and properties of almost nilinjective rings, which is a proper generalization of AP-injective ring and almost mininjective ring. And we study the regularity of right almost nil-injective ring, and in the same time, when every simple singular right R−module is almost nil-injective, we also give some properties of R .
almost nil-injective ring, nil-injective ring, n-regular ring, almost mininjective ring
  • F.W. Anderson and K.R. Fuller, Rings and Categories of Modules, Springer- Verlag, New York, 1974.
  • V. Camillo, Commutative rings whose principal ideals are annihilators, Portu- gal Math., 46 (1989), 33-37.
  • J.L. Chen, N.Q. Ding, Y.L. Li and Y.Q. Zhou, On (m, n)-injectivity of modules, Comm. Algebra, 29 (2001), 5589-5603.
  • N.Q. Ding, M.F. Yousif and Y.Q. Zhou, Modules with annihilator conditions, Comm. Algebra, 30(5)(2002), 2309-2320.
  • K.R. Goodearl, Ring Theory Nonsingular Rings and Modules, New York:Marcel Dekker, 1976.
  • M.R. Goodearl, Von Neumann Regular Rings, London:Pitman, 1979.
  • N.K. Kim, S.B. Nam and J.Y. Kim, On simple singular GP-injective modules, Comm. Algebra, 27(5) (1999), 2087-2096.
  • S.B. Nam, N.K. Kim and J.Y. Kim, On simple GP-injective modules, Comm. Algebra, 23(14) (1995), 5437-5444.
  • W.K. Nicholson, J.K. Park and M.F. Yousif, Principally quasi-injective mod- ules, Comm. Algebra, 27(4) (1999), 1683-1693.
  • W.K. Nicholson and M.F. Yousif, On a theorem of Camillo, Comm.Algebra, (14) (1995), 5309-5314.
  • W.K. Nicholson and M.F. Yousif, Principally injective rings, J.Algebra, 174 (1995), 77-93.
  • W.K. Nicholson and M.F. Yousif, Mininjective rings, J.Algebra, 187 (1997), 578.
  • W.K. Nicholson and M.F. Yousif, Weakly continuous and C2−rings, Comm. Algebra, 29(6) (2001), 2429-2446.
  • S.S. Page and Y.Q. Zhou, Generalization of principally injective rings, J.Algebra, 206 (1998), 706-721.
  • N.V. Sanh, K.P. Shum, S. Dhompongsa and S. Wongwai, On quasi-principally injective modules, Algebra Colloq., 6(3) (1999), 269-276.
  • J.C. Wei and J.H. Chen, nil-Injective rings, Int. Electron. J. Algebra, 2 (2007), 21.
  • S. Wongwai, Almost mininjective rings, Thai J.Math., 4(1) (2006), 245-249.
  • R. Yue Chi Ming, On von Neumann regular rings.III, Monatsh.Math., 86(3) (1978/79), 251-257.
  • Y.Q. Zhou, Rings in which certain right ideals are direct summands of annihi- lators, J. Aust. Math. Soc., 73 (2002), 335-346.
  • Z.M. Zhu, J.L. Chen and X.X. Zhang, On (m, n)-quasi-injective modules, Acta Math. Univ. Comenianae, Vol.LXXIV, 1 (2005), 25-36. Zhao Yu-e
  • College of Mathematics Qingdao University Qingdao, China e-mail: blueskyyu2004@yahoo.com.cn Du Xianneng
  • School of Mathematics and Computational Science Anhui University Heifei, China e-mail: xndu@ahu.edu.cn
Konular
Diğer ID JA95PS75GG
Dergi Bölümü Makaleler
Yazarlar

Yazar: Zhao Yu-e

Yazar: Du Xianneng

Bibtex @ { ieja266317, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2011}, volume = {9}, pages = {103 - 113}, doi = {}, title = {ON ALMOST NIL-INJECTIVE RINGS}, key = {cite}, author = {Yu-e, Zhao and Xianneng, Du} }
APA Yu-e, Z , Xianneng, D . (2011). ON ALMOST NIL-INJECTIVE RINGS. International Electronic Journal of Algebra, 9 (9), 103-113. Retrieved from http://dergipark.gov.tr/ieja/issue/25202/266317
MLA Yu-e, Z , Xianneng, D . "ON ALMOST NIL-INJECTIVE RINGS". International Electronic Journal of Algebra 9 (2011): 103-113 <http://dergipark.gov.tr/ieja/issue/25202/266317>
Chicago Yu-e, Z , Xianneng, D . "ON ALMOST NIL-INJECTIVE RINGS". International Electronic Journal of Algebra 9 (2011): 103-113
RIS TY - JOUR T1 - ON ALMOST NIL-INJECTIVE RINGS AU - Zhao Yu-e , Du Xianneng Y1 - 2011 PY - 2011 N1 - DO - T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 103 EP - 113 VL - 9 IS - 9 SN - 1306-6048-1306-6048 M3 - UR - Y2 - 2019 ER -
EndNote %0 International Electronic Journal of Algebra ON ALMOST NIL-INJECTIVE RINGS %A Zhao Yu-e , Du Xianneng %T ON ALMOST NIL-INJECTIVE RINGS %D 2011 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 9 %N 9 %R %U
ISNAD Yu-e, Zhao , Xianneng, Du . "ON ALMOST NIL-INJECTIVE RINGS". International Electronic Journal of Algebra 9 / 9 (Haziran 2011): 103-113.